# SDR WRNA2019021131001

- Difficulty date: January 31, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N904AR
- Make and model: Boeing 747428F
- Aircraft serial: 33097
- Aircraft time: 47,600 hours, 7,406 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 324705
- Part serial: 243A
- Condition: Blew Out
- Location: Cooling Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1.DURING CLIMB +-29000, HEARD A LOUD NOISE LIKE AN EXPLOSION , SELECT ECS AND SAW BOTH OUTFLOW VALVES CLOSED BUT RATE OF CLIMB +-1700. CABIN ALT REACH +- 10000. THE EQUIPMENT COOLING WARNING LIGHT CAME ON. PERFORMED CABIN ALT (QRH) DESCENT TO 10000, BACK TO DEPARTURE.
